PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 85 | 1 | 1-12
Tytuł artykułu

Zero order estimates for functions satisfying generalized functional equations of Mahler type

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
85
Numer
1
Strony
1-12
Opis fizyczny
Daty
wydano
1998
otrzymano
1994-05-30
Twórcy
  • Am Plattenbusch 48 a, D-51381 Leverkusen, Germany
Bibliografia
  • [B1] P.-G. Becker-Landeck, Maße für algebraische Unabhängigkeit nach einer Methode von Mahler, Acta Arith. 50 (1988), 279-293.
  • [B2] P.-G. Becker, Effective measures for algebraic independence of the values of Mahler type functions, Acta Arith. 58 (1991), 239-250.
  • [B3] P.-G. Becker, Algebraic independence of the values of certain series by Mahler's method, Monatsh. Math. 114 (1992), 183-198.
  • [B4] P.-G. Becker, Transcendence of the values of functions satisfying generalized Mahler type functional equations, J. Reine Angew. Math. 440 (1993), 111-128.
  • [B5] P.-G. Becker, Transcendence measures for the values of generalized Mahler functions in arbitrary characteristic, Publ. Math. Debrecen 45 (1994), 269-282.
  • [K] K. K. Kubota, Linear functional equations and algebraic independence, in: Transcendence Theory: Advances and Applications, A. Baker and D. W. Masser (eds.), Academic Press, New York, 1977, 227-229.
  • [L] J. H. Loxton, Automata and transcendence, in: New Advances in Transcendence Theory, A. Baker (ed.), Cambridge Univ. Press, Cambridge, 1988, 215-228.
  • [LP] J. H. Loxton and A. J. van der Poorten, Transcendence and algebraic independence by a method of Mahler, in: Transcendence Theory: Advances and Applications, A. Baker and D. W. Masser (eds.), Academic Press, New York, 1977, 211-226.
  • [Ne1] Yu. V. Nesterenko, Estimates for the orders of zeros of functions of a certain class and applications in the theory of transcendental numbers, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), 253-284 (in Russian); English transl.: Math. USSR-Izv. 11 (1977), 239-270.
  • [Ne2] Yu. V. Nesterenko, On algebraic independence of algebraic powers of algebraic numbers, Mat. Sb. 123 (165) (1984), 435-459 (in Russian); English transl.: Math. USSR-Sb. 51 (1985), 429-454.
  • [Ne3] Yu. V. Nesterenko, On a measure of the algebraic independence of the values of certain functions, Mat. Sb. 128 (170) (1985), 545-568 (in Russian); English transl.: Math. USSR-Sb. 56 (1987), 545-567.
  • [Ni1] K. Nishioka, On an estimate for the orders of zeros of Mahler type functions, Acta Arith. 56 (1990), 249-256.
  • [Ni2] K. Nishioka, Algebraic independence measures of the values of Mahler functions, J. Reine Angew. Math. 420 (1991), 203-214.
  • [NT] K. Nishioka and T. Töpfer, Transcendence measures and nonlinear functional equations of Mahler type, Arch. Math. (Basel) 57 (1991), 370-378.
  • [P1] P. Philippon, Critères pour l'indépendance algébrique, Inst. Hautes Etudes Sci. Publ. Math. 64 (1986), 5-52.
  • [P2] P. Philippon, Critères pour l'indépendance algébrique dans les anneaux diophantiens, C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), 511-515.
  • [T1] T. Töpfer, An axiomatization of Nesterenko's method and applications on Mahler functions, J. Number Theory 49 (1994), 1-26.
  • [T2] T. Töpfer, An axiomatization of Nesterenko's method and applications on Mahler functions II, Compositio Math. 95 (1995), 323-342.
  • [T3] T. Töpfer, Algebraic independence of the values of generalized Mahler functions, Acta Arith. 70 (1995), 161-181.
  • [W] N. C. Wass, Algebraic independence of the values at algebraic points of a class of functions considered by Mahler, Dissertationes Math. 303 (1990).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav85i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.